MathSciNet Relay Station
MathSciNet bibliographic data
MR1700013 (2000e:60089) 60H10 (60G44)
Coquet, François; Mackevičius, Vigirdas; Mémin, Jean Corrigendum to: "Stability in $\bf D$ of martingales and backward equations under discretization of filtration'' [Stochastic Processes Appl. 75 (1998), no. 2, 235–248; MR1632205 (99f:60109)]. Stochastic Process. Appl. 82 (1999), no. 2, 335–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement